# SDR SWAA2016011147902

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 36,211 hours, 16,778 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT NOT ARMED LIGHT ON P5 BULB  INOPERATIVE.  RELAMPED BULB IAW AMM.
